Increase in overdose deaths over the past 10 years in Guilford County
People who die each day in NC due to overdose
Guilford County ranks in the top 10 EMS overdose encounters in NC
Annual cost of medical expenses and loss of work due to OD deaths in Guilford County
Increase in Emergency Room visits due to overdose vs. 2020
Signs of Overdose
Loss of consciousness
Breathing is slow, erratic, or stopped
Body is limp
Choking or gurgling sounds
Face pale or clammy
Slow or erratic pulse
Why Naloxone (Narcan)?
Naloxone (brand name Narcan) can help reverse an overdose when given to the victim quickly.
Guilford County offers free naloxone kits and instructions/training on its use. Add naloxone to your first aid kit and you can help save a life.
Pick up your free kit at the following locations:
High Point Location
Tuesday and Friday 11 a.m. to 1 p.m. 122 SW Cloverleaf Pl. High Point, NC 27262 Directions
Tuesday and Friday 2 p.m. to 4 p.m. 410 Gatewood Ave High Point, NC 27262 Directions